Franciszek Prus-Wiśniowski

    Franciszek Prus-Wiśniowski

    • General information

      Position: Professor
      Division: Real Analysis
      Office number: 508
      Phone number: +48 91 444 12 96
      E-mail:  wisniows@univ.szczecin.pl
    • List of publications

      1. On superposition of functions of bounded f-variation, Proc. Amer. Math. Soc. 107 (1989) 361-366
      2. Some remarks on functions of bounded f-variation, Comment. Math, 30 (1990) 147-166
      3. On ordered L-bounded variation, Proc. Amer. Math. Soc. 109 (1990) 375-383
      4. Continuous functions of bounded f-variation, Comment. Math. 31 (1991) 127-146
      5. l-variation and Hausdorff distance, Math. Nachr. 158 (1992) 283-297
      6. A continuous function of bounded f-variation that is not f-absolutely continuous, Comment. Math. 34 (1994) 165-172
      7. l-variation and Baire category, Real Analysis Exchange 20 (1994/95) 134-139
      8. (joint work with D. Waterman) Smoothing l-sequences, Real Analysis Exch. 20 (1994/95) 647-650
      9. (joint work with G. Szkibiel) Ordinary discontinuities of approximately continuous functions, Acta Math. Pomerania 4 (1999) 19-22
      10. (joint work with G. Szkibiel) Measurability of extreme approximate derivatives, Real Analysis Exchange 25(1) (1999-2000) 77-78
      11. (joint work with wspólnie z G. Szkibiel) A note on SAC property, Tatra Mountains Math. Publ. 19 (2000) 209-214
      12. On inclusions between Waterman and Chanturyia classes, Tatra Mountains Math. Publ. 19 (2000), 221-230
      13. SAC property and semicontinuity, Tatra Mountains Math. Publ. 24 (2002) 191-196
      14. (joint work with G. Szkibiel) On a theorem of Pu-Chen-Pu, Tatra Mountains Math. Publ. 24 (2002) 167-168
      15. A sharp version of the Luzin-Menchoff theorem, Real Analysis Conference, Słupsk 2002, 141-146
      16. A decomposition of Wiener φ-variation, Comment. Math. 43 (2003) 114-128
      17. (joint work with G. Szkibiel) SAC property and approxomate semicontinuity, Real Analysis Exchange 29(1) (2003/2004) 379-394
      18. Separation by ambivalent sets, Real Analysis Exchange 30(1) (2004-2005) 289-294
      19. Szeregi rzeczywiste, Wydawnictwo Naukowe Uniwersytetu Szczecińskiego, Szczecin 2005
      20. On the convergence of the series…, Tatra Mountain Math. Publ. 34 (2006) 183-188
      21. A refinement of Raabe’s test, Amer. Math. Monthly 115 (2008) 249-252
      22. Continuity of p-variation in the Vietoris topology, J. Math. Anal. Appl. 340 (2008) 1452-1468
      23. Separability of the space of continuous functions that are continuous in Λ-variation, J. Math. Anal. Appl. 344 (2008) 274-291
      24. Functions of bounded Λ-variation, in Topics in Classical Analysis and Applications in Honor of Daniel Waterman ( ed. L. De Carli, K. Kazarian, M. Milman), World Scientific, Singapore 2008, 173-190
      25. Comparison of Raabe’s and Schlömilch’s tests, Tatra Mountain Math. Publ. 42 (2009) 119-130
      26. Λ-absolute continuity, Rocky Mountain Math. J. 39 (2009) 1613-1656
      27. Two refinements of the Riemann derangement theorem, in: Real functions, density topology and related topics; dedicated to Prof. W.Wilczyński (editors: M.Filipczak, E.Wagner-Bojakowska), Wydawnictwo UŁ, Łódź 2011
      28. (joint work with M. Hormozi and A.A. Ledari) On p-Λ-bounded variation, Bull. Iranian Math. Soc. 37(4) (2011) 29-43
      29. (joint work with W.H.Ruckle) The Banach spaces ΛBV are non-relexive, J. Math. Anal. Appl. 389 (2012) 1394-1396
      30. Beyond the sets of subsums, preprinty Wydziału Matematyki i Informatyki Uniwersytetu Łódzkiego, Łódź 2013; http://www.math.uni.lodz.pl/preprinty-2014/
      31. (joint work with M. Hormozi and H.Rosengren) Inclusions of Waterman-Shiba spaces into generalized Wiener classes, J. Math. Anal. Appl. 419 (2014) 428-432
      32. (joint work with  A. Bartoszewicz and M. Filipczak) Topological an algebraic aspects of subsums of series, In: Chapter in Traditional and present-day topics in real analysis, Łódź University Press 2014, 345-366
      33. (joint work with M. Banakiewicz), M-Cantorvals of Ferens type, Math. Slovaca 67(4) (2017) 1-12
      34. (joint work with M. Banakiewicz B. Hansonem and P. Pierce), A Riemann-type theorem for segmentally alternating series, Bull. Iranian Math. Soc. 44(5) (2018) 1303–1314
      35. (joint work with  F. Tulone) The arithmetic decomposition of central Cantor sets, J. Math. Anal. Appl. 467 (2018) 26-31
      36. (joint work with A. Bartoszewicz, M. Filipczak, Sz. Głąb and J. Swaczyną) On generating regular Cantorvals connected with geometric Cantor sets, Chaos, Solitons & Fractals 114 (2018) 468-473